# SDR SIMA20211019001

- Difficulty date: October 19, 2021
- Submitted: October 21, 2021
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 51,630 hours, 44,177 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"TRANSFERRED FROM AML PAGE 4607688 ITEM 2" REF. ITEM 1 OF THIS LG. PG. INSPECTED F/O'S DV WINDOW AND FOUND F/O'S DV WINDOW FUSELAGE FRAME CRACKED AT FWD LOWER CORNER FRAME 9, LOWER DOUBLER. MAJOR REPAIR -C/A-REPAIRED F/O'S DV WINDOW FUSELAGE FRAME THAT WAS CRACKED AT FWD LOWER CORNER FRAME 9, LOWER DOUBLER IAW ERS-EM-53MR-4418
